# SDR DALA2015112307173

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1" CRACK IN CUSP WEB LOWER SIDE AT BS 218 UNDER SEAT TRACK.  CRACK WAS ATTENDED TO IAW SRM 53-20-02, FIG 24.
